Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nappyjim

PLEASE HELP WITH RETIN A MICRO!!

Recommended Posts

IM just beginning my second week and i am breaking out real bad. Like 20 small pimples around my moth/chin area and more along my cheekbones. My face is also really dry and peeling. Is this normal just going into the second week? According to the phamplet it says this should happen around week 6. I have sensetive skin too. So how can i tell if this is just the breakout that is supposed to happen or my skin breakingf out because it is being irritated?!?!? please help

Share this post


Link to post
Share on other sites

It's very normal that your skin is like that. When I used Retin-A micro, i started breaking out probably a week or two after i started using it. I had to stop using it b/c even though it was effective at clearing whiteheads (those little white bumps usually most visible in the light) it gave me too many pimples and was leaving lots of red marks all over my face. But keep using it for the recommended period of time. You may notice improvement...the Retin A is just pushing out all the junk thats inside your skin and thats why you're breaking out, but thats supposed to stop eventually and lead to clear skin. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×